应用数学进展  >> Vol. 6 No. 3 (May 2017)

具有耦合时滞和切换的离散复杂网络稳定性
Stability for Discrete Complex Networks with Switching and Delayed Coupling

DOI: 10.12677/AAM.2017.63031, PDF, HTML, XML, 下载: 880  浏览: 2,689  国家自然科学基金支持

作者: 赵亚茹, 宾红华:集美大学理学院,福建 厦门

关键词: 切换系统耦合时滞线性矩阵不等式稳定性Switching Systems Delayed Coupling LMI Stability

摘要: 文章研究具有耦合时滞和切换的离散复杂网络稳定性。在任意切换信号作用下,利用Lyapunov稳定性理论,推导出以线性矩阵不等式表示的网络渐近稳定的充分性条件,给出了网络渐近稳定的凸组合条件。即当系统(1)满足线性矩阵不等式(3)时,对于任意的切换,网络可达到渐近稳定。仿真实例证明了所设计方案的有效性。
Abstract: This paper studies the stability for discrete complex networks with switching and delayed coupling. Based on Lyapunov stability theory, the sufficient conditions are derived by using LMI method for the asymptotic stability under arbitrary switching strategy. Moreover, this paper develops the convex combination conditions for asymptotic stability of the networks and gives the way to choose switching strategy. That is to say, for the arbitrary switching rule, the system (1) can achieve the asymptotic stability when it satisfies the linear matrix inequality (3). The simulation result proves the validity of the designed switching strategy.

文章引用: 赵亚茹, 宾红华. 具有耦合时滞和切换的离散复杂网络稳定性[J]. 应用数学进展, 2017, 6(3): 259-266. https://doi.org/10.12677/AAM.2017.63031

参考文献

[1] Arik, S. and Tavsanoglu, V. (2001) On the Global Asymptotic Stability of Delay Cellular Neural Network. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Application, 47, 571-574.
https://doi.org/10.1109/81.841859
[2] Huang, C. and Cao, J. (2011) Convergence Dynamics of Stochastic Cohen-Grossberg Neural Networks with Unbounded Distributed Delays. IEEE Transactions on Neural Networks, 22, 561-572.
https://doi.org/10.1109/TNN.2011.2109012
[3] Huang, C., He, Y. and Wang, H. (2008) Mean Square Exponential Stability of Stochastic Recurrent Neural Networks with Time-Varing Delays. Computers and Mathematics with Applications, 56, 1773-1778.
[4] Huang, L., Huang, C. and Liu, B. (2005) Dynamics of a Class of Celluar Neural Networks with Time-Varying Delays. Physics Letters A, 345, 330-334.
[5] Liu, B., Lu, W. and Chen, T. (2015) New Criterion of Asymptotic Stability for Delay Systems with Time-Varying Structures and Delays. Neural Networks, 54, 103-111.
[6] Hu, J. and Wang, J. (2015) Global Exponential Periodicity and Stability of Discrete-Time Complex-Valued Recurrent Neural Networks with Time Delays. Neural Networks, 66, 119-130.
[7] Park, M.J. and Kwon, O.M. (2014) Synchronization of Discrete-Time Complex Dynamical Networks with Interval Time-Varying Delays via Non-Fragile Controller with Randomly Occurring Perturbation. Journal of The Franklin Institute, 351, 4850-4871.
[8] Guo, W. and Faustain, S. (2010) Global Synchronization of Nonlinearly Coupled Complex Networks with Non-Delayed and Delayed Coupling. Communications in Nonlinear Science and Numerical Simulation, 15, 1631- 1639.
[9] Park, M.J. and Kwon, O.M. (2013) On Synchronization Criterion for Coupled Discrete-Time Neural Networks with Interval Time-Varying Delays. Neurocomputing, 99, 188-196.
[10] Wu, Z. (2015) Synchronization of Discrete Dynamical Networks with Non-Delayed And Delayed Coupling. Applied Mathematics and Computation, 260, 57-62.
[11] Huang, C., Cao, J. and Cao, J. (2016) Stability Analysis of Switched Cellular Neural Networks: A Mode-Dependent Average Dwell Time Approach. Neural Networks, 82, 84-99.
[12] Wu, Y., Cao, J. and Li, Q. (2017) Finite-Time Synchronization of Uncertain Coupled Switched Neural Networks under Asynchronous Switching. Neural Networks, 85, 128-139.
[13] Yang, X., Feng, Z. and Cao, J. (2016) Synchronization of Discrete-Time Neural Networks with Delays and Markov Jump Topologies Based on Tracker Information. Neural Networks, 85, 157-164. .
[14] Li, Z., Fang, J. and Miao, Q. (2015) Exponential Synchronization of Impulsive Discrete-Time Complex Networks with Time-Varying Delay. Neurocomputing, 157, 335-343.
[15] 卢建宁, 赵光宙. 离散时滞切换系统稳定性分析[J]. 信息与控制, 2005, 34(3): 381-384.
[16] Langville, A.N. and Stewart, W.J. (2004) The Kronecker Product and Stochastic Automata Networks. Journal of Computational and Applied Mathematics, 167, 429-447.